# SDR MASA200800399

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 15,272 hours, 14,792 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Track
- Condition: Lack Of Lube
- Location: F/A Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT  7117 IAD - CAE - FLT ATTENDANTS JUMP SEAT HARD TO STOW.  MX INSPECTED SEAT, LUBED SEAT AND TRACKS AND CHECKED FOR PROPER OPERATION.  SEAT OPERATES NORMALLY.
